# SDR CA130819016

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150K
- Aircraft time: 6,183 hours
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE INSPECTED AFTER UNSCHEDULED LANDING, FOUND NR 1 CYLINDER WITH NO COMPRESSION, CYLINDER REMOVED AND FOUND EXHAUST VALVE BROKEN.
